# SDR AWXA200500981

- Difficulty date: August 17, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 73,063 hours, 28,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PW070001101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 4 DAY CHECK, DISCOVERED THE FORWARD F/A EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD F/A EMERGENCY FLASHLIGHT.  OPERATIONAL CHECKS GOOD.
